File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Imprimitive parametrization of analytic curves and factorizations of entire functions

TitleImprimitive parametrization of analytic curves and factorizations of entire functions
Authors
Issue Date2001
PublisherOxford University Press.
Citation
Journal Of The London Mathematical Society, 2001, v. 64 n. 2, p. 385-394 How to Cite?
AbstractLet f(z) and g(z) be transcendental entire functions. Fuchs and Song proved that if (f(z), g(z)) parametrizes some complex algebraic curve, then f and g must have a transcendental common right factor. The paper proves this result by a different method that also allows a similar result to be proved for some transcendental curves. This result is then used to solve some factorization problems of entire functions. © 2001 London Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/75222
ISSN
2015 Impact Factor: 0.872
2015 SCImago Journal Rankings: 1.713
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorNg, TWen_HK
dc.date.accessioned2010-09-06T07:09:06Z-
dc.date.available2010-09-06T07:09:06Z-
dc.date.issued2001en_HK
dc.identifier.citationJournal Of The London Mathematical Society, 2001, v. 64 n. 2, p. 385-394en_HK
dc.identifier.issn0024-6107en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75222-
dc.description.abstractLet f(z) and g(z) be transcendental entire functions. Fuchs and Song proved that if (f(z), g(z)) parametrizes some complex algebraic curve, then f and g must have a transcendental common right factor. The paper proves this result by a different method that also allows a similar result to be proved for some transcendental curves. This result is then used to solve some factorization problems of entire functions. © 2001 London Mathematical Society.en_HK
dc.languageengen_HK
dc.publisherOxford University Press.en_HK
dc.relation.ispartofJournal of the London Mathematical Societyen_HK
dc.rightsJournal of London Mathematical Society. Copyright © Oxford University Press.en_HK
dc.titleImprimitive parametrization of analytic curves and factorizations of entire functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-6107&volume=64&issue=2&spage=1&epage=10&date=2001&atitle=Imprimitive+parametrization+of+analytic+curves+and+factorizations+of+entire+functionsen_HK
dc.identifier.emailNg, TW:ntw@maths.hku.hken_HK
dc.identifier.authorityNg, TW=rp00768en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1112/S0024610701002472-
dc.identifier.scopuseid_2-s2.0-1842699230en_HK
dc.identifier.hkuros66771en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-1842699230&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume64en_HK
dc.identifier.issue2en_HK
dc.identifier.spage385en_HK
dc.identifier.epage394en_HK
dc.identifier.isiWOS:000172088700011-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridNg, TW=7402229732en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats